# SDR SWAA982107

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 535.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND WEB SUPPORT ANGLE CRACKED AT BS 535.5, RBL51, WL 175.  REPAIRED PER BOEING SRM.
